Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 9, Pages 1500–1508 (Mi zvmmf1819)  

This article is cited in 3 scientific papers (total in 3 papers)

Unconstrained minimization of $H$-hyperdifferentiable functions

A. E. Aban'kin

St. Petersburg Institute for Economics and Mathematics, Russian Academy of Sciences

Full text: PDF file (1103 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:9, 1439–1446

Bibliographic databases:
UDC: 519.85
MSC: Primary 90C26; Secondary 65K05
Received: 16.05.1997
Revised: 25.12.1997

Citation: A. E. Aban'kin, “Unconstrained minimization of $H$-hyperdifferentiable functions”, Zh. Vychisl. Mat. Mat. Fiz., 38:9 (1998), 1500–1508; Comput. Math. Math. Phys., 38:9 (1998), 1439–1446

Citation in format AMSBIB
\Bibitem{Aba98}
\by A.~E.~Aban'kin
\paper Unconstrained minimization of $H$-hyperdifferentiable functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 9
\pages 1500--1508
\mathnet{http://mi.mathnet.ru/zvmmf1819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1669122}
\zmath{https://zbmath.org/?q=an:0963.90049}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 9
\pages 1439--1446


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1819
  • http://mi.mathnet.ru/eng/zvmmf/v38/i9/p1500

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dolgopolik M.V., “Abstract Convex Approximations of Nonsmooth Functions”, Optimization, 64:7 (2015), 1439–1469  crossref  mathscinet  zmath  isi  elib  scopus
    2. M. E. Abbasov, “Ischislenie koekzosterov vtorogo poryadka”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 14:4 (2018), 276–285  mathnet  crossref  elib
    3. M. E. Abbasov, “Usloviya ekstremuma s ogranicheniyami v terminakh sobstvennykh i nesobstvennykh koekzosterov”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 15:2 (2019), 160–172  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:151
    Full text:72
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021